| Model Number |
IBALANCE TKA, SMALL IMPACTOR |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/26/2022, it was reported by a sales representative via sems that qty.2 of an ar-613-98 tka small impactor broke.This was discovered during a tka procedure on (b)(6) 2022.All fragments were retrieved from the patient and the case was completed without further incident.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-613-98 was received for investigation.Visual inspection identified breakage across the c8394-01 notch/bearing impactor, exposing the c8369-01 key seat attachment.Surface damage was also noted across the key seat feature.A probable cause is attributed to user-applied mechanical forces during use.